# SDR YENA201710070822

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 35,800 hours, 11,978 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PASSING 9000FT, HAD A DIRTY SOCK ODOR.   PERFORMED APU CLEANING PROCEDURE ECS DECONTAMINATION.  SERVICED THE APU OIL SYSTEM.  ACFT OK FOR SERVICE.
